# SDR CHQA201100201

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 24,882 hours, 20,148 cycles
- Engine: Allsn AE3007A
- Engine time: 23,306 hours, 19,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LOWER FRAMES BAGGAGE DOOR SHEAR CLIP.  THE DAMAGED AREA OF THE SHEAR CLIP WAS REMOVED AND A NEW SECTION WAS INSTALLED.
